Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I was on the Depo shot for 9 months.

Hi, I was on the Depo shot for 9 months. I recently stopped receiving it due to migraines. While on the shot my breasts ballooned to a size double D from a size C. I’ve been off the shot for 3 weeks and I noticed overnight one of my Breasts has shrunk substantially where the other one has stayed engorged. I’m extremely concerned that they aren’t going to shrink to the same size. Any thoughts?
Wed, 10 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i was on depo and i had my last injection in december, me and my fiancee have decided we would like to start a family. I have started having my period its been normal for about 8-9 months now but still nothing, could of the depo made me infertile?

doctor1 MD

Hi , i need some advice about getting pregnant after depo shot {birth control shot} i only had 2 shot which is 6 months i was suppose to go back march 31,2010 to get my thrid shot and decided i didnt want to because i want to get pregnant and scared i will never be able to ever get pregnant again i just wondering why im not pregnant and just need some advice .

doctor1 MD

Hi,,I got my depo shot 2 weeks after my periods and the doctor did a pregnancy test to make sure I was not pregnant before taking the shot,,,so my periods did came on but weaker this time with something like long white tissue coming out,,so is this normal after the first depo shot?and again I had unprotected sex with my man after a month of taking the shot,,,can I be pregnant?

Loading Online Doctors....